# SDR USAA920081976

- Difficulty date: October 10, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139586 CORROSION ON FLOORBEAM UPPER CHORD AT BS967, WL208, LBL 18 TO RBL 18.  REPAIRED FLOORBEAM UPPER CHORD AT BS967, WL208, LBL 18 TP RBL 18 IAW B737 SRM 53-00-51-2R.
